# SDR AALA20041124

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N335A
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT IN FIRST CLASS GALLEY AISLE ON LEFT HAND SIDE INOPERATIVE.  REPAIRED BROKEN WIRE ON EMERGENCY LIGHT IN FIRST CLASS GALLEY AISLE ON LEFT HAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
